Conjectures on the anti-automorphism of Z-basis of the Steenrod algebra

Vergili T., Karaca İ.

Journal of Linear and Topological Algebra, vol.10, no.1, pp.11-18, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2021
  • Journal Name: Journal of Linear and Topological Algebra
  • Journal Indexes: Academic Search Premier, zbMATH
  • Page Numbers: pp.11-18
  • Karadeniz Technical University Affiliated: Yes


In this paper, we compute the images of some of the Z-basis elements under the anti-automorphism map  of the mod 2 Steenrod algebra A2 and propose some conjectures based on our computations.